• Users Online: 411
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 11  |  Issue : 1  |  Page : 116-119

Assessment of multidrug-resistant tuberculosis patient's skin drug reaction in Zanzibar: A certain causal relationship with Clofazimine


1 Zanzibar Integrated HIV, Hepatitis, Tuberculosis and Leprosy Program, Mnazi Mmoja, Zanzibar, Tanzania
2 Department of Curative Services, Ministry of Health, Dodoma, Tanzania

Correspondence Address:
Dennis Modestus Lyakurwa
Department of Curative Services-Ministry of Health, PO Box 743, Dodoma
Tanzania
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijmy.ijmy_176_21

Rights and Permissions

Drug-resistant tuberculosis (DR-TB) is a serious public health of concern. We present the management of multidrug-resistant (MDR)-TB with skin reaction in Zanzibar in a patient who had prior exposure to anti-TB drugs. The reaction developed 4 months later, following MDR-TB treatment, stopped when the drug was withdrawn, and reappeared when reintroduced. Close monitoring is important in managing DR-TB cases, and an active DR-TB safety, monitoring, and management is required to detect, monitor, and manage adverse events timely.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed762    
    Printed18    
    Emailed0    
    PDF Downloaded61    
    Comments [Add]    

Recommend this journal